Pain In The Waist, Stomach Feels Full, Tired, Nausea, And Throbbing Sensation In The Stomach?

Illustration of Pain In The Waist, Stomach Feels Full, Tired, Nausea, And Throbbing Sensation In The Stomach?
Illustration: Pain In The Waist, Stomach Feels Full, Tired, Nausea, And Throbbing Sensation In The Stomach? images.ctfassets.net

Good evening doctor, I’m a 21-year-old daughter. I want to ask, 2 weeks ago I had my period then the following week I felt my waist hurt and my stomach felt full, so, nausea and then my stomach felt so throbbing. What’s wrong with my health? Thank you doctor

1 Answer:

Hello Princess


Thank you for asking HealthReplies.com.

Pain in the waist, stomach feel full, fatigue, nausea, and throbbing sensations in the abdomen can indicate several conditions, for example:

Hormonal fluctuations, could be due to menstruation coming back, could be due to pregnancy, or the side effects of using hormonal birth control
Urinary tract disorders, such as from infections, stones
Gastrointestinal disorders, such as due to gastritis, peptic ulcers, inflammation of the intestine
Psychological disorders, such as depression, post-traumatic stress disorder, the influence of alcohol or drugs, and so on

Your condition, you should not worry about excessively. The following steps can be taken as initial treatment:

Waist and stomach compresses that are uncomfortable with warm compresses
Avoid carelessly sorting out areas that feel uncomfortable
More rest
Sleep with comfortable bedding and clothing, don't be too tight
Eat more regularly 3-5 hours, small portions but often
Not used to consume foods and beverages that contain lots of gas, such as soda, coffee, tea, mustard greens, cabbage, tubers, coconut milk
Diligent in exercising
Don't think too much
Not taking drugs carelessly

If the tricks above do not improve within 1-3 days, or appear fever, vomiting, bowel disorders, abnormal menstrual bleeding, and so on, do not hesitate to check yourself directly to the doctor. If your condition occurs related to hormonal disorders, your doctor may refer you to an obstetrician. But if it turns out that another cause, different handling can be done.


Hope this helps ...

: by

Related Question

The Cause Of The Drug Must Be Diluted Before Disposal?

The Cause Of The Drug Must Be Diluted Before Disposal?

(1 year ago)

I want to ask, why is there a medicine that needs to be diluted before being disposed of?...

The Right Shoulder Feels Shifted After The Push Up Exercise?

The Right Shoulder Feels Shifted After The Push Up Exercise?

(1 year ago)

Hello, I want to ask. yesterday I pushed up and suddenly suddenly my right shoulder shifted like that until now it is still stiff for moving and a little pain, that’s why? th...

Impact Of Overdosing On Paracetamol?

Impact Of Overdosing On Paracetamol?

(9 months ago)

Is it okay if I overdosed on paracetamol 600 mg d take 2 tablets at the same time, should be 2 x 1 tablet...

Leave a Reply

Your email address will not be published. Required fields are marked *